# SDR 98ZZZM327

- Difficulty date: February 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7645U
- Make and model: Boeing 727222
- Aircraft serial: 20039
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Activated
- Location: Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLT 546 - DAY-ELP - HAD AN AIR RETURN TO DAY.  DURING CLIMB FIRE WARNING BELL SOUNDED WITH NO OTHER INDICATIONS.  PERFORMED ENGINE, WHEEL WELL, FIRE WALL FIRE TEST ALL NORMAL, RAN ENGINES AT 85 PERCENT N2.  NO FIRE WARNING OR OTHER ABNORMALITIES NOTED.
